# SDR USAA991092

- Difficulty date: October 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 540
- Part time: 38,332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND A 1.5 INCH CRACK AT BS 540, STRINGER 22R SUPPORT ANGLE RAM AIR INLET SUPPORT.  FABRICATED AND INSTALLED REPLACEMENT REPAIR ANGLE PER 53-50-03.  (M)
